Alert archive / Alabama / Small Craft Advisories in 2008

Small Craft Advisory 33, NWS Mobile, AL

August 12, 2008

NWS Mobile, AL issued this small craft advisory at Aug 12, 2008, 4:39 AM CDT. It took effect at Aug 12, 2008, 7:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Aug 12, 2008, 4:39 AM CDT (09:39 UTC)
In effect from
Aug 12, 2008, 7:00 PM CDT
Expired
Aug 13, 2008, 9:49 PM CDT
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS74 KMOB 120939
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
439 AM CDT TUE AUG 12 2008

...SMALL CRAFT ADVISORY IN EFFECT FOR ALABAMA AND WESTERN FLORIDA
PANHANDLE COASTAL WATERS TONIGHT INTO WEDNESDAY NIGHT...

.A SYSTEM DEVELOPING OVER THE LOWER MISSISSIPPI RIVER VALLEY TODAY
WILL MOVE EAST ALONG THE INTERSTATE 20 CORRIDOR. SOUTHWEST WINDS
OVER THE COASTAL WATERS WILL INCREASE TO 20 TO 25 KNOTS INTO
TONIGHT. AS THE SYSTEM MOVES OFF THE EAST COAST WEDNESDAY...WINDS AND
SEAS WILL SETTLE BELOW SMALL CRAFT ADVISORY LEVELS INTO WEDNESDAY NIGHT AS
THEY BECOME WESTERLY.

GMZ630-650-655-670-675-121745-
/O.NEW.KMOB.SC.Y.0033.080813T0000Z-080814T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
439 AM CDT TUE AUG 12 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM CDT
WEDNESDAY. 

A SYSTEM PASSING TO THE NORTH WILL INCREASE WINDS INTO THE 20 TO 25
KNOT RANGE OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS
INTO TONIGHT...WITH SEAS INCREASING UP TO 8 FEET. AS THE SYSTEM MOVES 
OFF THE EAST COAST WEDNESDAY...WINDS AND SEAS WILL SETTLE BELOW SMALL
CRAFT ADVISORY LEVELS INTO WEDNESDAY NIGHT AS THEY SHIFT TO WESTERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
000
WHUS74 KMOB 121715
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1215 PM CDT TUE AUG 12 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE WESTERN
FLORIDA PANHANDLE COASTAL WATERS TONIGHT INTO WEDNESDAY NIGHT...

.A LOW PRESSURE CENTER WILL MOVE EAST ACROSS THE LOWER MISSISSIPPI
RIVER VALLEY TONIGHT. SOUTHWEST WINDS OVER THE COASTAL WATERS WILL
INCREASE TO 20 TO 25 KNOTS TONIGHT AND CONTINUE INTO WEDNESDAY. WINDS
WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON
WITH SEAS SUBSIDING BY WEDNESDAY NIGHT.

GMZ630-650-655-670-675-130115-
/O.CON.KMOB.SC.Y.0033.080813T0000Z-080814T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1215 PM CDT TUE AUG 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM CDT WEDNESDAY. 

WINDS OVER THE MARINE AREA ARE EXPECTED TO BECOME SOUTHWEST AT 20 TO
25 KNOTS BY THIS EVENING. WINDS WILL DIMINISH BELOW SMALL CRAFT
ADVISORY LEVELS WEDNESDAY AFTERNOON WITH SEAS SUBSIDING BY WEDNESDAY
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 130323
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1023 PM CDT TUE AUG 12 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE
WESTERN FLORIDA PANHANDLE COASTAL WATERS TONIGHT INTO WEDNESDAY
NIGHT...

.A LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY TONIGHT. SOUTHWEST WINDS OVER THE COASTAL WATERS WILL INCREASE
TO 20 TO 25 KNOTS TONIGHT AND CONTINUE INTO WEDNESDAY. WINDS WILL
DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON WITH
SEAS SUBSIDING BY WEDNESDAY NIGHT.

GMZ630-650-655-670-675-131130-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-080814T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1023 PM CDT TUE AUG 12 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
WEDNESDAY. 

WINDS OVER THE MARINE AREA ARE EXPECTED TO BECOME SOUTHWEST AT
20 TO 25 KNOTS TONIGHT. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY
LEVELS WEDNESDAY AFTERNOON WITH SEAS SUBSIDING BY WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
092 
WHUS74 KMOB 131157
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
657 AM CDT WED AUG 13 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE
WESTERN FLORIDA PANHANDLE COASTAL WATERS UNTIL 10 PM CDT THIS
EVENING...

.A LOW PRESSURE SYSTEM WILL MOVE EAST OUT OF CENTRAL ALABAMA AND INTO
GEORGIA BY LATE THIS MORNING. SOUTHWESTERLY WINDS OVER THE COASTAL
WATERS EARLY THIS MORNING WILL RANGE FROM 20 TO 25 KNOTS AND
GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED SHOWERS AND   
THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND DIMINISH SLIGHTLY
THIS AFTERNOON...GENERALLY TO AROUND 15 TO 20 KNOTS AND GUSTY. WINDS
WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING AS THE LOW PRESSURE
AREA MOVES WELL AWAY FROM THE MARINE AREA.

GMZ630-650-655-670-675-132000-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-080814T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
657 AM CDT WED AUG 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

WINDS OVER THE MARINE AREA ARE EXPECTED TO REMAIN OUT OF THE SOUTHWEST
AT 20 TO 25 KNOTS THIS MORNING...DECREASING SLIGHTLY AND BECOMING
MORE WESTERLY BY THIS AFTERNOON. WINDS WILL FALL BELOW SMALL CRAFT
CRITERIA THIS EVENING AS THE LOW PRESSURE AREA MOVES WELL AWAY FROM
THE MARINE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
534 
WHUS74 KMOB 131548
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1048 AM CDT WED AUG 13 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE
WESTERN FLORIDA PANHANDLE COASTAL WATERS UNTIL 10 PM CDT THIS
EVENING...

.A LOW WILL MOVE EAST OUT OF CENTRAL ALABAMA AND INTO GEORGIA BY
MIDDAY. SOUTHWESTERLY WINDS OVER THE COASTAL WATERS WILL RANGE FROM
20 TO 25 KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED
SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND
DIMINISH SLIGHTLY THIS AFTERNOON TO 15 TO 20 KNOTS AND GUSTY. WINDS
WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING AS THE LOW MOVES
WELL AWAY FROM THE AREA.

GMZ630-650-655-670-675-140000-
/O.CON.KMOB.SC.Y.0033.000000T0000Z-080814T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1048 AM CDT WED AUG 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

SOUTHWESTERLY WINDS OVER THE COASTAL WATERS WILL RANGE FROM 20 TO 25
KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED SHOWERS AND
THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND DIMINISH SLIGHTLY
THIS AFTERNOON TO 15 TO 20 KNOTS AND GUSTY. WINDS WILL FALL BELOW
SMALL CRAFT CRITERIA THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
882 
WHUS74 KMOB 132015
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CDT WED AUG 13 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALABAMA AND THE
WESTERN FLORIDA PANHANDLE COASTAL WATERS UNTIL 10 PM CDT THIS
EVENING...

.A LOW WILL MOVE EAST OUT OF CENTRAL ALABAMA AND INTO GEORGIA BY
MIDDAY. SOUTHWESTERLY WINDS OVER THE COASTAL WATERS WILL RANGE
FROM 20 TO 25 KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR
SCATTERED SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME MORE
WESTERLY AND DIMINISH SLIGHTLY THIS AFTERNOON TO 15 TO 20 KNOTS
AND GUSTY. WINDS WILL FALL BELOW SMALL CRAFT CRITERIA THIS
EVENING AS THE LOW MOVES WELL AWAY FROM THE AREA.


GMZ630-650-655-132115-
/O.CAN.KMOB.SC.Y.0033.000000T0000Z-080814T0300Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
315 PM CDT WED AUG 13 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WIND AND SEAS HAVE FALLEN BELOW SMALL CRAFT CRITERIA..BUT SMALL BOAT
OPERATORS SHOULD CONTINUE TO USE CAUTION DUE TO CHOPPY SEAS UNTIL
THEY SUBSIDE.

$$

GMZ670-675-140415-
/O.EXT.KMOB.SC.Y.0033.000000T0000Z-080814T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
315 PM CDT WED AUG 13 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT
THURSDAY. 

SOUTHWESTERLY WINDS OVER THE COASTAL WATERS WILL RANGE FROM 20 TO
25 KNOTS AND GUSTY...AND EVEN HIGHER IN AND NEAR SCATTERED
SHOWERS AND THUNDERSTORMS. WINDS WILL BECOME MORE WESTERLY AND
DIMINISH SLIGHTLY THIS AFTERNOON TO 15 TO 20 KNOTS AND GUSTY.
WINDS WILL FALL BELOW SMALL CRAFT CRITERIA THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS74 KMOB 140249
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
949 PM CDT WED AUG 13 2008

...THE SMALL CRAFT ADVISORY FOR THE GULF WATERS 20 TO 60 MILES SOUTH
OF THE ALABAMA COAST AND THE WESTERN FLORIDA PANHANDLE HAS BEEN
CANCELLED...

.THE HIGHER WINDS AND SEAS OVER THE GULF WATERS SOUTH OF THE CENTRAL
GULF COAST HAVE DIMINISHED BELOW 20 KNOTS THIS EVENING AS THE LOW
PRESSURE SYSTEM MOVES OFF THE GEORGIA COAST AND INTO THE WESTERN
ATLANTIC. 

GMZ670-675-140400-
/O.CAN.KMOB.SC.Y.0033.000000T0000Z-080814T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
949 PM CDT WED AUG 13 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED INTO THE 15 TO 20 KNOT RANGE OVER THE GULF
WATERS SOUTH OF MOBILE...PENSACOLA AND DESTIN. SEAS WILL AVERAGE
FROM 3 TO 5 FEET THROUGH EARLY MORNING. SMALL CRAFT SHOULD STILL
EXERCISE CAUTION WHEN GOING OFFSHORE TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Aug 12, 4:27 AM CDT, 12 minutes earlier.

Area forecast discussion, Aug 12, 4:27 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
427 AM CDT TUE AUG 12 2008

.SHORT TERM (TODAY AND TONIGHT)...GUIDANCE IS ADVERTISING A SURFACE
LOW CONTINUING TO DEVELOP OVER NE TX TONIGHT...HEADING EAST ALONG
THE I-20 CORRIDOR THROUGH TONIGHT. GFS IS QUICKER IN ORGANIZING AND
MOVING THE SYSTEM EAST THAN THE NAM...WITH THE SURFACE LOW BECOMING
CENTERED SSE OF KATL BY WEDNESDAY MORN...WHILST THE NAM HAS IT
CENTERED OVER KMGM. HAVE WENT WITH A BLENDED TIMING WITH THE CURRENT
ANALYSIS SHOWING A WEAKLY...KINDA ORGANIZED SURFACE LOW OVER NE TX
AT THIS TIME...BETWEEN THE GUIDANCE.

WITH THE MORE NORTHERLY PATH OF THIS SYSTEM...THE PROBABILITY OF
PROBLEM FLOODING IS REDUCED...WITH BEST QPF ALONG AND NORTH OF THE
NORTHERN BORDER OF THE FA. ALSO...YESTERDAYS PASSAGE WAS A BIT
EARLIER AND SHORTER THAN EXPECTED...WITH BEST QPF AMOUNTS WEST OF
THE FA. BUT ANOTHER PROBLEM HAS POPPED UP WITH THE MORE NORTHERLY
PATH. MOST OF THE FA WILL BE IN THE WARM SECTOR OF THE SYSTEM...WITH
A 50KT+ 850MB JET. LAST EVENINGS AND MODEL FUTURE SOUNDINGS SHOW
LIMITED INSTABILITY...BUT WITH ANY DECENT HEATING...THERE WILL BE A
BIT MORE INSTABILITY...ENOUGH FOR SOME CELLS TO POSSIBLY BECOME
STRONG. IF ANY OF THAT 850MB JET WINDS MIXES DOWN...DAMAGING WINDS
WILL BE THE RESULT. SPC IS ALSO CARRYING AN ISOLATED CHANCE OF
TORS...MAINLY CLOSER TO THE SURFACE LOW...BUT THIS WILL ENCOMPASS AT
LEAST THE NORTHERN THIRD TO HALF OF THE FA.

THIS AFTERNOONS WET MICROBURST RISK IS MODERATE. /16

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...THE SURFACE LOW EXITS TO THE
EAST ON WEDNESDAY LEAVING A FRONTAL BOUNDARY ACROSS THE FORECAST
AREA THAT DRIFTS SOUTHWARD INTO THE SOUTHERN PORTION OF THE FORECAST
AREA.  HAVE ADJUSTED POPS TO LIKELY OVER THE NORTHWEST FLORIDA
PANHANDLE AND EXTREME COASTAL ALABAMA WITH CHANCE POPS ELSEWHERE.
DRIER AIR FLOWING INTO THE AREA ALOFT WILL ALLOW FOR CONVECTIVE
DEVELOPMENT TO PRODUCE WIND GUSTS OF 30-35 MPH OR SO AND POSSIBLY
SMALL HAIL...BUT SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED.
THE BOUNDARY LINGERS OVER THE SOUTHERN PORTION OF FORECAST AREA ON
THURSDAY WITH CHANCE POPS NEAR THE IMMEDIATE COAST AND SLIGHT CHANCE
MOST OF THE REMAINING AREA.  THURSDAY INTO MONDAY SEES A RETURN TO
SEASONABLE CHANCE POPS EACH DAY AS SURFACE-850 MB RIDGING OVER THE
GULF PROMOTES A LIGHT ONSHORE FLOW WITH AFTERNOON SEA BREEZE
INITIATED CONVECTION.  TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW
SEASONABLE LEVELS THROUGH MONDAY. /29

&&

.AVIATION (12Z ISSUANCE)...SYSTEM PASSING ALONG THE I20 CORRIDOR
THROUGH TONIGHT WILL BRING ANOTHER ROUND OF PRECIP...LOW CIGS AND
STRONGER SOUTHWEST WINDS TO TAF SITES. /16

&&

.MARINE...MOVING OVER THE LOWER MISS RIVER VALLEY AND SOUTHEASTERN
CONUS WILL DEVELOP A SURFACE LOW OVER THE LOWER MISS RIVER
VALLEY...SWINGING IT EAST ALONG/OVER THE I20 CORRIDOR. WITH THIS
DEVELOPING SYSTEM BREATHING IN DURING ITS DEVELOPMENT...STRONG
SOUTHWESTERLY FLOW WILL DEVELOP OVER AL/NW FL COASTAL WATERS TODAY
INTO TONIGHT...LASTING INTO WED NIGHT. SCY IS WARRANTED AND WILL BE
ISSUED WITH THIS PACKAGE. HELPING TO ENHANCE THE FLOW OVER THE WATER
IS A TRAILING FRONT LAYING UP ALONG THE GULF COAST. QUESTION WILL BE
AN ENDING TIME. THE NAM IS SLOWER THAN THE GFS...DRAGGING THE
STRONGER FLOW OUT LONGER...INTO THURSDAY OVER THE FAR OFFSHORE
WATERS...AS IT BECOMES WESTERLY. HAVE BLENDED THE NAM/GFS SOLUTIONS
TO COME UP WITH A BETTER TIMING.

FOR THE END OF THE WEEK INTO THE WEEKEND...HIGH PRESSURE WHICH HAS
BUILT WEST OVER THE CENTRAL/SOUTHERN GULF THROUGH MID WEEK WILL
REGAIN CONTROL...WITH A SYNOPTIC SOUTHWESTERLY FLOW OVER AL/NW FL
COASTAL WATERS BECOMING WESTERLY AS SURFACE HIGH BECOMES CENTERED
OVER THE NORTH-CENTRAL GULF FOR THE WEEKEND. /16

&&

.FIRE...NO CONCERNS.  AFTERNOON RELATIVE HUMIDITIES REMAIN WELL
ABOVE CRITICAL LEVELS THROUGH THE WEEK. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      85  75  87  71 /  80  70  50  20
PENSACOLA   86  78  87  74 /  80  60  60  30
DESTIN      84  77  85  75 /  80  60  60  30
EVERGREEN   83  73  86  67 /  90  80  50  20
WAYNESBORO  83  73  89  67 /  90  70  30  10
CAMDEN      83  73  87  67 /  90  80  40  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

29 EVERSOLE
16 MILLER
Hazardous weather outlook, Aug 11, 11:45 AM CDT, 16 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1145 AM CDT MON AUG 11 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-121700-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1145 AM CDT MON AUG 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...THIS AFTERNOON THROUGH TUESDAY MORNING.

OCCASIONAL LIGHT RAIN WITH ISOLATED THUNDERSTORMS WILL PERSIST OVER
PARTS OF THE REGION INTO THE EARLY EVENING. BEST CHANCES FOR ANY
ADDITIONAL HEAVY RAIN THIS AFTERNOON WILL BE NEAR THE COAST. SOME
OCCASIONAL PONDING OF WATER ON BEACH ROADS POSSIBLE.

SCATTERED THUNDERSTORMS OVER THE OFFSHORE WATERS WILL PRODUCE
OCCASIONAL WIND GUST TO AROUND 30 KNOTS AND LOCALLY HIGHER WAVES AND
SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY AFTERNOON THROUGH SUNDAY

A DISSIPATING FRONT STALLED ALONG THE GULF COAST WILL PROVIDE THE
FOCUS FOR ADDITIONAL RAINFALL...SOME HEAVY...TUESDAY AFTERNOON INTO
WEDNESDAY AS ANOTHER UPPER DISTURBANCE PASSES OVERHEAD. THE EXTENDED
PERIOD OF RAIN AND THUNDERSTORMS WILL INCREASE THE RISK OF LOCALIZED
FLOODING. THE SECOND SYSTEM WILL ALSO BRING STRONGER WINDS TUESDAY
INTO WEDNESDAY OVER THE COASTAL WATERS...PROVIDING A ROUGHER SURF
AND INCREASINGLY HAZARDOUS CONDITIONS FOR SMALL CRAFT.

AS THIS SYSTEM PASSES WEDNESDAY...A TRAILING COLD FRONT WILL REMAIN
ALONG THE COAST...PROVIDING THE FOCUS FOR MORE DAYTIME SHOWERS AND
THUNDERSTORMS THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED
AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 4:58 PM CDTSevere Thunderstorm WarningMOBWashington47 min
Aug 12, 5:13 PM CDTTornado WarningMOBWashington37 min
Aug 12, 5:33 PM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington57 min
Aug 12, 6:02 PM CDTTornado WarningMOBBaldwin, Clarke, Monroe, Washington43 min
Aug 12, 6:32 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington28 min
Aug 12, 6:37 PM CDTSpecial Marine WarningMOB83 min
Aug 12, 6:44 PM CDTTornado WarningMOBBaldwin, Escambia, Monroe17 min
Aug 12, 6:59 PM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe46 min
Aug 12, 5:05 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa40 min
Aug 12, 4:08 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne52 min
Aug 12, 4:20 PM CDTTornado WarningMOBGreene, Perry, Wayne40 min
Aug 12, 5:06 PM CDTSevere Thunderstorm WarningMOBGeorge, Stone54 min

Nearby

Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.